A homeomorphism of Q with Q as an orbit.

Ulrich. Abel

Elemente der Mathematik (1982)

  • Volume: 37, page 108-109
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Abel, Ulrich.. "A homeomorphism of Q with Q as an orbit.." Elemente der Mathematik 37 (1982): 108-109. <http://eudml.org/doc/141291>.

author = {Abel, Ulrich.},
journal = {Elemente der Mathematik},
keywords = {autohomoeomorphism; enumeration; rational numbers},
pages = {108-109},
title = {A homeomorphism of Q with Q as an orbit.},
url = {http://eudml.org/doc/141291},
volume = {37},
year = {1982},

AU - Abel, Ulrich.
TI - A homeomorphism of Q with Q as an orbit.
JO - Elemente der Mathematik
PY - 1982
VL - 37
SP - 108
EP - 109
KW - autohomoeomorphism; enumeration; rational numbers
UR - http://eudml.org/doc/141291
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.